Will taking a Zantac 75 mg help with the nausea and upset stomach from Prozac side effects while adjusting?i just went up tp 15mg of prozac and got the nausea and morning sickness back. What is the nausea caused from for prozac? Is it acid? Is that why zantac would help?
Here's the thing, Prozac usually doesn't cause nausea or upset stomach. Its very very rare, and the incidents have never been reported. Prozac/Zantac shouldn't interact as one is ranitidine which is for like you know upset stomach and the other is fluoxetine which is for mental/depression issues. They SHOULDN'T interact, but I would still call your pharmacy or doctor and see what they suggest. As Prozac shouldn't cause nausea.
I have never had nausea from any of the SSRI's(Prozac, Paxil, Zoloft, etc... ). In fact, when I am not on them for a day or two(which is a rarity for me), is when I get stomach upset... it from withdrawal symptoms, believe it or not! I would suggest taking something natural, like Ginger Root capsules! They work amazingly well, and are even safe for pregnant women! I use them all of the time and never had any problems. They sell them at Walgreens or any health food store. Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2018 • 12 answers
Updated 2 Jul 2012 • 3 answers
Updated 28 Nov 2012 • 2 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Updated 2 Jun 2015 • 2 answers
Updated 20 May 2017 • 1 answer